Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Extreme pain during intercourse - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   extreme vaginal pain during intercourse.vaginal dilation has already doneby a docoter.
how to come over?
Doctor :   Hi
Doctor :   may I know your age>
User :   bhargav082: extreme vaginal pain during intercourse.vaginal dilation has already doneby a to come over?
Doctor :   Since when do you have these symptoms?
User :   my wifes age 27
Doctor :   Ok
User :   from last two months
Doctor :   When was the dilatation done?
User :   2 days before
Doctor :   Ok
User :   we r merried frm last two months
Doctor :   Let me brief you.
Doctor :   Pain during sexual intercourse can be due to psychological or anatomical causes.
User :   she crys while intercourse
Doctor :   If they are caused by anatomical causes then the treatment is by procedures such as dilatation, surgical correction,
Doctor :   However, if the cause is psychological, then she needs counselling.
Doctor :   Since you a dilatation treatment was attempted recently, it should be helping her soon.
Doctor :   In the mean time you can use local anaesthetics such as lubricant gels during sexual intercourse.
User :   sure she has physiological reason she tears while sex but psychologiacal too due to bed child hood incident view
Doctor :   If you there is not much improvement, then you may need to report to her doctor.
User :   ur name?
User :   your name?
Doctor :  
Doctor :   Do you have any other query?
User :   frm where? address contact no# mine is 0000
User :   how to come over pain?
Doctor :   We are based from
Doctor :   You can use the lubricant gels for control of the pain.
User :   she doesnt let me to do sex.
Doctor :   However, if they are no signs of improvement, then she needs to be evaluated for any other psychological factors that are contributing to these symptoms.
User :   i used lignocane 2% injection or jelly tooo.
Doctor :   Have you followed what I have suggested?
Doctor :   Ok
Doctor :   Did it help?
User :   no even she carried that time too
Doctor :   Ok
User :   whtat to do?
Doctor :   Was she examined by a gynaecologist?
User :   no sex due to pain and fear
User :   vagina cervix uterrus was fine healthy
Doctor :   If its only due to psychological reasons, then I suggest you to consult a psychiatrist.
User :   no vaginal ostruction at all
Doctor :   She may need counselling.
Doctor :   This will however take some time depending on the cause.
User :   but she tears i think she has really pain
Doctor :   There is a condition called vaginismus.
Doctor :   Its a somatic condition.
User :   hi r u there
User :   i new that term
User :   than wt to do?
Doctor :   Meaning an act of sexual intercourse or just the thought of it can cause severe contraction of the vagina and causing the pain.
Doctor :   She needs proper counselling and therapy, if she is found to have this one.
Doctor :   Hence my suggestions are that,
Doctor :   if no anatomical causes are seen, then
User :   which one therpy
Doctor :   she needs the help of a psychiatrist.
Doctor :   The treatment and the therapy will be decided after the initial counselling.
Doctor :   Have you followed what i have suggested?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor